A Liquid Yellow Highlighter Sighting After You Take Vitamins

posted by Kera Burke -

If you've ever wondered why after you take vitamins your pee looks like you swallowed a highlighter. We have the answer for you with our scientific studies.  READ: Here's just one reason.

Riboflavin, sinir sistemi, deri ve gözde önemli fonksiyonları olan B grubu bir vitamindir. Yetersizliğinde; ❕Mikroplara karşı vücut direncinde azalma görülür. ❕Kalp hastalıkları ve nörolojik hastalıkların riskini artırır. ❕Gece körlüğü, katarakt gibi göz hastalıkları riskini artırır. ❕Riboflavin demirin taşınması ve emiliminde rol aldığı için yetersizliğinde demir eksikliği anemisi riski artar. . . Riboflavinden zengin besinler bir sonraki paylaşımda! 😊

A post shared by ELZEM (@elzembeslenme) on

Comments

Zito and Kera

Zito and Kera

Want to know more about Zito and Kera? Get their official bio, social pages & articles on MIX 93-1! Read more

title

Content Goes Here

This ad will close in X seconds.